Objectives: Drugs can induce almost the entire spectrum of hematologic disorders, affecting white cells,red cells, platelets, and the coagulation system. Our aims emphasized the broad range of drug-induced hematological syndromes. Further, this study investigated the effect of clinical manifestations on suspicious drugs and adverse reactions to offer useful insights for clinical medical staff to make a decision. Methods: We retrospectively evaluated the adverse drug reaction (ADR) database in a southern Taiwan district teaching hospital during a period of 3 years from January 2009 to December 2011. Results: The total numbers of drug-induced hematologic adverse drug reactions were 90 cases. Patients older than 65 years old were the major group in this study. The most suspicious medicine was warfarin, which counted 33 cases (36.7%). Blood disorders of ADR included coagulopathy (34 cases or 37.8%), eutropenia/agranulocytosis (30 cases or 33.3%), and thrombocytopenia (12cases or 13.3%). Conclusions: An alert system should be insplemented to provide useful information for clinical medical staff in prescribing medicine. Furthmore, clinical medical staff not only need to consider appropriate doses of medicine, but also need to carefully monitor potential adverse reactions. By doing so, the adverse reactions can be earlier detected and clinical medical staff can make proper treatment.